# SDR DALA2019072304464

- Difficulty date: July 22, 2019
- Submitted: July 29, 2019
- Operation: Air carrier
- Aircraft: N670DN
- Make and model: Boeing 757232
- Aircraft serial: 25331
- Aircraft time: 86,506 hours, 38,477 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 670, L/P 5275749) WHILE WORKING S/C FOUND OVER WING HATCH HANDLE LIGHTS INOP, FWD 2 LIGHTS ON LT AND 1 FWD AND 2 AFT LIGHTS ON RT. FOUND GND WIRES CAPPED AND STOWED ON LEFT AND RIGHT SIDE HATCH HANDLE LIGHTS. REPAIRED WIRES REF WDM 33-51-13. FOUND WIRES W3632-0116-22 MISSING FROM POWER SUPPLY M732 PIN 16 TO CONNECTOR D5678 PIN 1. REPLACED WIRE REF WDM33-51-13 SYSTEM CHECKS NORMAL.
